I have severe hair fall from three months. I am using medicines for one month. There is no improvement. I can see a white color substance at the root of my hair from three months. What should I do? Will my hair grow back?
Welcome to icliniq.com.
Hair undergoes a cycle of falling and regrowing. Since you are having hair fall for the last three months, it is likely to be telogen effluvium. In this condition, hair fall continues for three to four months due to a past illness or stress. It will revert to normal growth in the next four to five months. To hasten this process, medicines are given.
I am not aware of the medications you are taking. However, even if you have not noticed any improvement in one month, it is likely to effect in the coming months do not worry. The white substance at the hair root could be seborrheic dermatitis of the scalp, which is sometimes associated with the hair solutions like Minoxidil. You could use Nizral 2 % (Ketoconazole) shampoo twice a week to treat this.
Query: Hi doctor,I have been on Rogaine for 6 years and now on Proscar for 10 days. I had used it before, but went off. I cannot tell if I am still losing hair or not. Does hair loss stop immediately once Proscar is used? Read Full >>
Answer: Hi, Welcome to icliniq.com. Both, Minoxidil and Finasteride takes time to act and in some cases it will take two to three months. Both are FDA - Food and Drug Administration approved for androgenic alopecia. You should always remember that if it is used once, then you need to take it for a lifetime... Read Full
Query: Hello doctor, My daughter is 7 years old. One month back, she had fever and after that, she has got severe hair fall. It is almost one month, still, hair fall is there. It is not at all decreasing. Even when washing her hair, lots of hair loss is seen. I am worried about it. What could be the reaso... Read Full >>
Answer: Hello, Welcome to icliniq.com. Perhaps her hair fall is due to telogen effluvium. Telogen is the shedding phase of hair cycle. Usually, after an illness like high-grade fever, typhoid, malaria jaundice, etc., hair gets shifted from growing phase (anagen) to shedding phase (telogen) which is manife... Read Full
Query: Hello doctor, I have hypothyroidism. With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss. Are all these happening because of thyroid or there are other factors involved? I am a firm believer in Ayurveda but can this be treated with Ayurveda permanently? ... Read Full >>
Answer: Hi, Welcome to icliniq.com. Hypothyroidism may cause these symptoms as you have described. But it is other possibilities too. Hair fall may be due to infection, excessive use of different kinds of shampoo and conditioner, changes in food habits and water, stress, etc. Stress and anxiety may lead t... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now